Panadol Tablets 50

Be the first to review this product

NZ$13.36

Goods and Services Tax of 15% applies to orders being shipped to New Zealand

Panadol Tablets 50

Panadol (paracetamol) tablets are used for the fast, effective temporary relief of pain and discomfort associated with headache, tension headache and cold & flu symptoms. Panadol (paracetamol) tablets are also useful in migraine, muscular aches, arthritis/osteoarthritis, backache and period pain. Panadol (paracetamol) tablets help reduce fever and are suitable for people with stomach ulcers, breastfeeding mothers, asthmatics sensitive to aspirin and NSAIDS (non-steroidal anti-inflammatory drugs).
Classification Pharmacy Only
Active Ingredient Panadol tablets contain: Paracetamol 500mg
Dosage The dose of Panadol Tablets are as follows: Adults and children over 12 years: 1-2 tablets 4-6 hourly with water as required. (Maximum 8 Panadol Tablets in 24 hours). Children 7-12 years: 1 tablet every 4-6 hourly with water as required (Maximum 4 Panadol Tablets in 24 hours).
Contra Indications Do not use Panadol (paracetamol) tablets if using other medicines containing paracetamol or acetaminophen. Do not use Panadol (paracetamol) tablets if you are effected by hypersensitivity to any ingredient. If you suffer from or have a history of renal (kidney) or hepatic (liver) impairment you should talk to your doctor or pharmacist before taking Panadol (paracetamol) tablets.
Reactions Adverse reactions to Panadol (paracetamol) tablets are rare however hypersensitivity including skin rashes may occur.
Patient Info Panadol Tablets contain Potassium sorbate. Panadol Tablets do not contain gluten, lactose or sugar.
Warning Paracetamol and acetaminophen are different names for the same medicine.

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.